# SDR AU990007

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Detector
- Part number: SNO3372019121
- Condition: Jammed
- Location: Stall Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) DURING THE TAKEOFF ROLL, STICK SHAKER ACTIVATION OCCURRED.  INVESTIGATION FOUND THE LEFT STALL VANE HAD STUCK IN THE UP POSITION.
